# SDR SIMA20160331008

- Difficulty date: March 31, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 28,648 hours, 24,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT OUT LOWER FLOOR SILL CORRODED.  INSTALLED SERVICEABLE CARGO DOOR CUT OUT LOWER FLOOR SILL IAW SRM 51-40-02.
